Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014 (2014), Article ID 254853, 22 pages
http://dx.doi.org/10.1155/2014/254853
Research Article

The Interval-Valued Trapezoidal Approximation of Interval-Valued Fuzzy Numbers and Its Application in Fuzzy Risk Analysis

1College of Mathematics and Statistics, Northwest Normal University, Lanzhou 730070, China
2School of Science, Lanzhou University of Technology, Lanzhou 730050, China

Received 27 February 2014; Revised 27 May 2014; Accepted 9 July 2014; Published 12 August 2014

Academic Editor: Francisco J. Marcellán

Copyright © 2014 Zengtai Gong and Shexiang Hai. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. L. A. Zadeh, “Fuzzy sets,” Information and Computation, vol. 8, pp. 338–353, 1965. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. M. B. Gorzalczany, “Approximate inference with interval-valued fuzzy sets—an outline,” in Proceedings of the Polish Symposium on Interval and Fuzzy Mathematics, pp. 89–95, Poznan, Poland, 1983.
  3. I. B. Turksen, “Interval valued fuzzy sets based on normal forms,” Fuzzy Sets and Systems, vol. 20, no. 2, pp. 191–210, 1986. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. G. J. Wang and X. P. Li, “The applications of interval-valued fuzzy numbers and interval-distribution numbers,” Fuzzy Sets and Systems, vol. 98, no. 3, pp. 331–335, 1998. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. B. Ashtiani, F. Haghighirad, A. Makui, and G. A. Montazer, “Extension of fuzzy TOPSIS method based on interval-valued fuzzy sets,” Applied Soft Computing Journal, vol. 9, no. 2, pp. 457–461, 2009. View at Publisher · View at Google Scholar · View at Scopus
  6. B. Farhadinia, “Sensitivity analysis in interval-valued trapezoidal fuzzy number linear programming problems,” Applied Mathematical Modelling, vol. 38, no. 1, pp. 50–62, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. Z. Y. Xu, S. C. Shang, W. B. Qian, and W. H. Shu, “A method for fuzzy risk analysis based on the new similarity of trapezoidal fuzzy numbers,” Expert Systems with Applications, vol. 37, no. 3, pp. 1920–1927, 2010. View at Publisher · View at Google Scholar · View at Scopus
  8. D. H. Hong and S. Lee, “Some algebraic properties and a distance measure for interval-valued fuzzy numbers,” Information Sciences, vol. 148, no. 1–4, pp. 1–10, 2002. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. S. S. L. Chang and L. A. Zadeh, “On fuzzy mapping and control,” IEEE Transactions on Systems, Man and Cybernetics, vol. 2, no. 1, pp. 30–34, 1972. View at Publisher · View at Google Scholar
  10. K. J. Schmucker, Fuzzy Sets, Natural Language Computations, and Risk Analysis, Computer Science Press, 1984.
  11. O. Kaleva, “Fuzzy differential equations,” Fuzzy Sets and Systems, vol. 24, no. 3, pp. 301–317, 1987. View at Publisher · View at Google Scholar · View at MathSciNet
  12. M. L. Puri and D. A. Ralescu, “Fuzzy random variables,” Journal of Mathematical Analysis and Applications, vol. 114, no. 2, pp. 409–422, 1986. View at Publisher · View at Google Scholar · View at MathSciNet
  13. C. Wu and Z. Gong, “On Henstock integrals of interval-valued functions and fuzzy-valued functions,” Fuzzy Sets and Systems, vol. 115, no. 3, pp. 377–391, 2000. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  14. S. Bodjanova, “Median value and median interval of a fuzzy number,” Information Sciences, vol. 172, no. 1-2, pp. 73–89, 2005. View at Publisher · View at Google Scholar
  15. C. X. Wu and M. Ma, “On embedding problem of fuzzy number space—1,” Fuzzy Sets and Systems, vol. 44, no. 1, pp. 33–38, 1991. View at Publisher · View at Google Scholar · View at MathSciNet
  16. D. H. Hong, “A note on the correlation and information energy of interval-valued fuzzy numbers,” Fuzzy Sets and Systems, vol. 123, no. 1, pp. 89–92, 2001. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  17. G.-J. Wang and X.-P. Li, “Correlation and information energy of interval-valued fuzzy numbers,” Fuzzy Sets and Systems, vol. 103, no. 1, pp. 169–175, 1999. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  18. S.-J. Chen and S.-M. Chen, “Fuzzy risk analysis based on measures of similarity between interval-valued fuzzy numbers,” Computers & Mathematics with Applications, vol. 55, no. 8, pp. 1670–1685, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  19. S. Chen and J. Chen, “Fuzzy risk analysis based on similarity measures between interval-valued fuzzy numbers and interval-valued fuzzy number arithmetic operators,” Expert Systems with Applications, vol. 36, no. 3, pp. 6309–6317, 2009. View at Publisher · View at Google Scholar · View at Scopus
  20. S.-H. Wei and S.-M. Chen, “Fuzzy risk analysis based on interval-valued fuzzy numbers,” Expert Systems with Applications, vol. 36, no. 2, part 1, pp. 2285–2299, 2009. View at Publisher · View at Google Scholar
  21. W. Zeng and H. Li, “Weighted triangular approximation of fuzzy numbers,” International Journal of Approximate Reasoning, vol. 46, no. 1, pp. 137–150, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  22. P. Grzegorzewski and E. Mrówka, “Trapezoidal approximations of fuzzy numbers,” Fuzzy Sets and Systems, vol. 153, no. 1, pp. 115–135, 2005. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  23. S. Abbasbandy and T. Hajjari, “Weighted trapezoidal approximation-preserving cores of a fuzzy number,” Computers, & Mathematics with Applications, vol. 59, no. 9, pp. 3066–3077, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  24. R. T. Rockafellar, Convex Analysis, Princeton Mathematical Series, No. 28, Princeton University Press, Princeton, NJ, USA, 1970. View at MathSciNet
  25. A. I. Ban and L. C. Coroianu, “Discontinuity of the trapezoidal fuzzy number-valued operators preserving core,” Computers & Mathematics with Applications, vol. 62, no. 8, pp. 3103–3110, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  26. B. Farhadinia and A. I. Ban, “Developing new similarity measures of generalized intuitionistic fuzzy numbers and generalized interval-valued fuzzy numbers from similarity measures of generalized fuzzy numbers,” Mathematical and Computer Modelling, vol. 57, no. 3-4, pp. 812–825, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus